Pubblicato

1975-09-01

On mikusinski's operators of fractional integration

Parole chiave:

Convolution quotients, operator of integration, fractional order, inverse operator (es)

##submission.downloads##

Autori

  • A. Battig Universidad Nacional de Tucumán
  • S. L. Kalla Universidad Nacional de Tucumán

 

In the field F of convolution quotients,  b∝ is the operator of integration of fractional order ∝ and b∝ f   Is the Riemann - Liouville integral of order   ∝ of f. In this paper we give a generalization of this operator, which is denoted as b∝,va . Some particular cases are mentioned and the inverse operator is obtained.

 

Come citare

APA

Battig, A. e Kalla, S. L. (1975). On mikusinski’s operators of fractional integration. Revista Colombiana de Matemáticas, 9(3-4), 155–160. https://revistas.unal.edu.co/index.php/recolma/article/view/32064

ACM

[1]
Battig, A. e Kalla, S.L. 1975. On mikusinski’s operators of fractional integration. Revista Colombiana de Matemáticas. 9, 3-4 (set. 1975), 155–160.

ACS

(1)
Battig, A.; Kalla, S. L. On mikusinski’s operators of fractional integration. rev.colomb.mat 1975, 9, 155-160.

ABNT

BATTIG, A.; KALLA, S. L. On mikusinski’s operators of fractional integration. Revista Colombiana de Matemáticas, [S. l.], v. 9, n. 3-4, p. 155–160, 1975. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/32064. Acesso em: 10 mar. 2025.

Chicago

Battig, A., e S. L. Kalla. 1975. «On mikusinski’s operators of fractional integration». Revista Colombiana De Matemáticas 9 (3-4):155-60. https://revistas.unal.edu.co/index.php/recolma/article/view/32064.

Harvard

Battig, A. e Kalla, S. L. (1975) «On mikusinski’s operators of fractional integration», Revista Colombiana de Matemáticas, 9(3-4), pagg. 155–160. Available at: https://revistas.unal.edu.co/index.php/recolma/article/view/32064 (Consultato: 10 marzo 2025).

IEEE

[1]
A. Battig e S. L. Kalla, «On mikusinski’s operators of fractional integration», rev.colomb.mat, vol. 9, n. 3-4, pagg. 155–160, set. 1975.

MLA

Battig, A., e S. L. Kalla. «On mikusinski’s operators of fractional integration». Revista Colombiana de Matemáticas, vol. 9, n. 3-4, settembre 1975, pagg. 155-60, https://revistas.unal.edu.co/index.php/recolma/article/view/32064.

Turabian

Battig, A., e S. L. Kalla. «On mikusinski’s operators of fractional integration». Revista Colombiana de Matemáticas 9, no. 3-4 (settembre 1, 1975): 155–160. Consultato marzo 10, 2025. https://revistas.unal.edu.co/index.php/recolma/article/view/32064.

Vancouver

1.
Battig A, Kalla SL. On mikusinski’s operators of fractional integration. rev.colomb.mat [Internet]. 1 settembre 1975 [citato 10 marzo 2025];9(3-4):155-60. Available at: https://revistas.unal.edu.co/index.php/recolma/article/view/32064

Scarica citazione

Viste delle pagine degli abstract

116

Downloads